# SDR SIMA200817504

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15218
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4272, MAINTENANCE REPORTED EMERGENCY EXIT SIGN OVER FLIGHT ATTENDANTS JUMP SEAT, CEILING LIGHT BY GALLEY AND LIGHT BY STEP UP TO FLIGHT DECK INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY POWER SUPPLY (HOLDER AND ELECTRONIC ASSY) NR 1 IAW EMB AMM 33-50-04.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
